# SDR 1AZA2024021500032

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N122AW
- Make and model: Piper PA-31-350
- Aircraft serial: 317652135
- Aircraft time: 19,599 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,220 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291013
- Part serial: G06GA074R
- Condition: Intermittent
- Location: Lt Engine
- Part time: 111 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST POWER 25 MILES FROM FXE:  RAN THE LEFT ENGINE, DURIN MAGNETO CHECK ON LH MAGNETO ENGINE LOST POWER, ON BOTHMAGNETO'S (DUAL MAGNETO SET UP) RAN GOOD FOR ABOUT FIVE MINUTES, LOST POWER AND CONTINUED THAT WAY, FUALT WAS CONFIRMED ON THE MAGENTO.  REPLACED MAGNETO AND PROBLEM WAS RESOLVED.  MAGNETO ONLY HAD 110.6 HOURS SINCE 500 HOUR INPECTION / REPAIR.  THE FUEL SYSTEM AND IGNITION HARNESS WAS ALSO INSPECTED NO FAULTS, SPARK PLUGS INSOECTED AND CLEANED NO FUALTS, CONTOLLERS FLUSHED NO FAULTS, OIL FILTER WAS REMOVED AND INSPECTED NO FAULTS.  NEW OIL FLITER INSTALLED.  INSPECTED FUEL CAPS AND FUEL SUMPED NO WATER, FUEL CAPS INSPECTED NO FAULTS, COMPRESSION CHECKED AND FOUND #2 COMPRESSION LOW, REPLACED CYLINDER.
